Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 27, 2011, 5:41 AM MDT for 8 counties in New Mexico. It took effect at Mar 28, 2011, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2011, 5:41 AM MDT (11:41 UTC)
- In effect from
- Mar 28, 2011, 12:00 PM MDT
- Expired
- Mar 28, 2011, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 77 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 11.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3053 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192 WWUS85 KABQ 271141 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON THROUGH EARLY THIS EVENING AND AGAIN MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS ACROSS THE MID RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL EXIT EASTWARD ACROSS SOUTHERN COLORADO THIS AFTERNOON...USHERING IN LOW HUMIDITY AND STRONG WEST WINDS FROM THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE PLAINS. ANOTHER STRONGER UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO ON MONDAY...INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND NORTHEAST NEW MEXICO. NMZ103-104-107-108-272130- /O.UPG.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ /O.NEW.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ /O.CON.KABQ.FW.W.0025.110327T1800Z-110328T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 541 AM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS WILL BE WEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH TODAY AND WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH MONDAY. * RELATIVE HUMIDITY...HUMIDITY VALUES THIS AFTERNOON WILL AVERAGE 10 TO 15 PERCENT AND 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND NOON TODAY AND PERSIST UNTIL AROUND SUNSET. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN AROUND NOON MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-272130- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 541 AM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ GUYER
4 follow-up statements
371 WWUS85 KABQ 272142 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON THROUGH EARLY THIS EVENING AND AGAIN MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS THROUGH THE MID RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES... .GUSTY WEST TO NORTHWEST WINDS AND A VERY DRY AIR MASS WILL PERSIST THROUGH EARLY EVENING EAST OF THE CENTRAL MOUNTAIN SUPPORTING CRITICAL FIRE WEATHER CONDITIONS UNTIL AROUND SUNSET. AN UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO ON MONDAY...SUPPORTING ANOTHER ROUND OF GUSTY WEST WINDS AND CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO. FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS PORTIONS OF WESTERN AND SOUTH CENTRAL ZONES ON MONDAY AFTERNOON WHERE VERY DRY AND UNSTABLE CONDITIONS ARE EXPECTED. NMZ103-104-107-108-280100- /O.CON.KABQ.FW.W.0025.000000T0000Z-110328T0100Z/ /O.CON.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 342 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. * WINDS...SUSTAINED 20 FOOT WINDS WILL BE WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH THROUGH EARLY EVENING AND WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH MONDAY. * RELATIVE HUMIDITY...HUMIDITY VALUES WILL AVERAGE 10 TO 15 PERCENT UNTIL EARLY EVENING AND 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST UNTIL AROUND SUNSET TODAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN AROUND NOON MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-280100- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 342 PM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS...WITH SINGLE DIGIT VALUES IN THE RIO GRANDE VALLEY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
386 WWUS85 KABQ 280059 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 659 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS THROUGH THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO MONDAY... SUPPORTING ANOTHER ROUND OF STRONG WEST WINDS COUPLED WITH A DRY AIRMASS ALREADY IN PLACE. WIDESPREAD CRITICAL FIRE WEATHER SHOULD DEVELOP FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO. THESE CRITICAL CONDITIONS ARE ALSO POSSIBLE ACROSS PARTS OF THE WESTERN AND SOUTH CENTRAL ZONES WHERE VERY DRY AND UNSTABLE CONDITIONS ARE EXPECTED. NMZ103-104-107-108-281400- /O.EXP.KABQ.FW.W.0025.000000T0000Z-110328T0100Z/ /O.CON.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 659 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. * WINDS...SUSTAINED 20 FOOT WEST WINDS WILL BE 25 TO 35 MPH... WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...HUMIDITY VALUES WILL RANGE BETWEEN 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE REGION DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH THE MOST SIGNIFICANT THREAT BETWEEN 1 PM AND 5 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-281400- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 659 PM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... WITH SINGLE DIGIT VALUES IN THE RIO GRANDE VALLEY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP AROUND MIDDAY ON MONDAY AND PERSIST INTO THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ DPORTER
870 WWUS85 KABQ 281049 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 449 AM MDT MON MAR 28 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TODAY FROM THE UPPER GILA ACROSS THE MIDDLE RIO GRANDE VALLEY...OVER THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOWPACK...AND ACROSS THE EASTERN PLAINS...DUE TO STRONG WINDS AND LOW HUMIDITY... .UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO TODAY... SUPPORTING ANOTHER ROUND OF STRONG WEST WINDS COUPLED WITH A DRY AIRMASS ALREADY IN PLACE. WIDESPREAD CRITICAL FIRE WEATHER SHOULD DEVELOP FOR MUCH OF SOUTHWEST...CENTRAL AND EASTERN NEW MEXICO WHERE DRY CONDITIONS AND GUSTY WEST WINDS ARE EXPECTED. NMZ106-109-282130- /O.UPG.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ /O.EXA.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 449 AM MDT MON MAR 28 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... WITH SINGLE DIGIT VALUES IN THE RIO GRANDE VALLEY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY AND PERSIST UNTIL EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-107-108-282130- /O.CON.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 449 AM MDT MON MAR 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS WILL BE 20 TO 30 MPH... WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY VALUES WILL RANGE FROM 8 TO 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE REGION DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH THE MOST SIGNIFICANT THREAT BETWEEN 1 PM AND 5 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
965 WWUS85 KABQ 282051 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT MON MAR 28 2011 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT TODAY ACROSS PORTIONS OF THE WEST CENTRAL HIGHLANDS AND LOWER AND MIDDLE RIO GRANDE VALLEY AS WELL AS ALONG AND EAST OF THE CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOWPACK TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS HAVE RESULTED TO THE LEE OF THE CENTRAL MOUNTAINS THIS AFTERNOON. THESE CONDITIONS WILL GRADUALLY EXPAND ACROSS THE WARNED AREA...INCLUDING LOCALIZED AREAS WITHIN THE RIO GRANDE VALLEY AND WEST CENTRAL HIGHLANDS. THESE CONDITIONS WILL GRADUALLY ABATE AS THE SUN GOES DOWN. NMZ103-104-106>109-290100- /O.CON.KABQ.FW.W.0026.000000T0000Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 251 PM MDT MON MAR 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS RANGE BETWEEN 20 TO 30 MPH...WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY VALUES WILL RANGE FROM 8 TO 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PEAK BETWEEN NOW THROUGH 6 PM WITH CONDITIONS DIMINISHING DURING THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 27, 3:27 AM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 27, 3:27 AM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MDT SUN MAR 27 2011 ...STRONG WINDS AND CRITICAL FIRE WEATHER FOR MONDAY... ...SIGNIFICANT COOL DOWN POSSIBLE ON WEDNESDAY... .DISCUSSION... FAST MOVING UPPER LEVEL SHORTWAVE SEEN ON WATER VAPOR CROSSING NORTHERN NEW MEXICO WILL PROVIDE SCATTERED RAIN AND HIGHER ELEVATION SNOW SHOWERS THROUGH MID MORNING. HAVE CERTAINLY SEEN SOME CONVECTIVE NATURE TO THE ACTIVITY OVER SOUTHERN COLORADO WITH KPSO /PAGOSA/ REPORTING THUNDER SNOW EARLY THIS MORNING. TEMPERATURES OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MOUNTAINS ARE NOT ALL THAT COLD AND GIVEN THE FAST MOVEMENT TO THE SYSTEM WE ONLY EXPECT AN INCH OR TWO OF SNOW TO ACCUMULATE AND MAINLY ABOVE 7500 FEET. SKI RESORTS COULD SEE UP TO 3 INCHES. IN ADDITION...EASTERLY UPSLOPE FLOW WAS AIDING IN LOW CLOUD AND FOG DEVELOPMENT OVER WEST TEXAS AND THE OKLAHOMA PANHANDLE. SOME OF IT WAS SEEPING INTO THE NORTHEAST PLAINS PER 09Z 11-3.9 MICRON SATELLITE IMAGERY. WILL LEAVE OUT MENTION OF PATCHY FOG IN THE GRIDS ATTM SINCE THE SHALLOW MOISTURE IS EXPECTED TO SCOUR OUT QUICKLY THIS MORNING. WILL MONITOR IF TRENDS BECOME MORE AGGRESSIVE AND AN UPDATE IS NEEDED. A FEW LIGHT RAIN AND SNOW SHOWERS WILL STILL BE POSSIBLE BEHIND THE SHORTWAVE THIS AFTERNOON...MAINLY OVER THE SANGRE DE CRISTO MOUNTAINS. SURFACE LEE TROUGH WILL KICK UP WINDS THIS AFTERNOON WITH HUMIDITIES DROPPING BELOW CRITICAL LEVELS. WILL CONTINUE THE CURRENT RED FLAG WARNING AS IS. THE NEXT UPPER DISTURBANCE WILL GATHER ENERGY OVER THE NORTHWEST AND DROP THROUGH THE ROCKIES MONDAY INTO TUESDAY. THIS WILL INDUCE A STRONGER SURFACE LOW/TROUGH OVER THE EASTERN PLAINS WITH MORE WIDESPREAD WINDY CONDITIONS EXPECTED ALONG WITH CRITICAL FIRE WEATHER CONDITIONS. THE MAJORITY OF ANY PRECIPITATION ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE IS EXPECTED TO REMAIN TO THE NORTH OF THE FORECAST AREA. THE GFS HAS CHANGED ITS TUNE FOR THE WEDNESDAY SYSTEM WHILE THE ECMWF REMAINS MORE DRY. THE GFS HAS NOW TRENDED BACK TOWARD A MORE VIGOROUS UPPER LOW DIVING ACROSS CENTRAL AND EASTERN SECTIONS ON WEDNESDAY. DID INCREASE POPS SOME BUT AM NOT ALL THAT CONFIDENT THIS WILL OCCUR GIVEN THE RECENT INCONSISTENCIES IN THE MODELS. EITHER WAY IT LOOKS LIKE A RATHER SIGNIFICANT COOL DOWN WILL OCCUR LATER WEDNESDAY INTO THURSDAY WITH FREEZING TEMPERATURES POSSIBLE OVER THE EAST...MAINLY ALONG AND NORTH OF INTERSTATE 40. THE COOL DOWN WILL BE SHORT LIVED AS HIGH PRESSURE RIDGES IN FROM THE WEST AND BRINGS A RAPID MODERATION IN TEMPERATURES TO CLOSE THE WORKWEEK. UNSEASONABLY WARM TEMPERATURES ARE IN THE FORECAST FOR FRIDAY AND SATURDAY AND SOME TEMPS WILL APPROACH 15 DEGREES ABOVE NORMALS ESPECIALLY OVER THE EAST. KW && .AVIATION... A WEAK UPR WAVE SLIDING ACROSS NORTHERN NM AND A SFC FRONTAL BNDRY OVER THE NE PLAINS IS PROVIDING ENOUGH FORCING FOR SOME LIGHT RAIN AND SNOW SHOWERS MAINLY ALONG THE COLORADO BORDER. THIS ACTIVITY CONSISTS OF MAINLY MVFR CIGS TO 015 AND VSBYS NEAR 3SM...MOSTLY IN THE HIGH TERRAIN. CONDITIONS WILL IMPROVE QUICKLY AFTER SUNSET IN ALL AREAS EXCEPT THE HIGH TERRAIN WHERE SOME SHRA/SN MAY LINGER TO 18Z. ANY LOW CLOUDS ALONG THE TX STATE LINE WILL ALSO ADVANCE EAST OUT OF THE REGION BY 18Z. VFR CONDITIONS WILL RETURN ALL AREAS BY THE AFTERNOON. EXPECT GUSTY WEST WINDS TO DEVELOP MONDAY AFTER 15Z ALL AREAS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER && .FIRE WEATHER... THE UPCOMING FIRE WEATHER GROWING PATTERN IS STILL MOSTLY UNCHANGED AND CONFIDENCE REMAINS HIGH FOR RED FLAG CONDITIONS TODAY AND MONDAY ALL AREAS EXCEPT FOR THE RIO GRANDE VALLEY AND SW MOUNTAINS. THE UPR LEVEL WAVE MOVING ACROSS THE NORTHERN TIER OF NM OVERNIGHT PROVIDED SOME WETTING PRECIPITATION FOR JUST THE HIGHER TERRAIN OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. A SURFACE FRONT OVER THE EASTERN PLAINS HAS EDGED WEST INTO LAS VEGAS AND CLOVIS...PROVIDING EXCELLENT RECOVERIES THIS MORNING. AN UPR LEVEL JET MAX OVER NORTHERN AZ THIS MORNING WILL SCOUR OUT ALL THIS MOISTURE RAPIDLY BY NOONTIME. THE GREATEST THREAT FOR CRITICAL FIRE WX CONDITIONS WILL EXIST FROM DE BACA AND LINCOLN COUNTIES NORTH ACROSS I40 INTO THE NE HIGHLANDS. A WARM SECTOR CRITICAL FIRE WX PERIOD WILL OCCUR MONDAY AS THE NEXT UPR WAVE SLIDES INTO WESTERN COLORADO. SINGLE DIGIT TO LOWER TEENS RH VALUES...STEEP LAPSE RATES...AND VERY DRY SOIL MOISTURE WILL CREATE DANGEROUS CONDITIONS ACROSS THE EASTERN PLAINS. CONFIDENCE IS SLIGHTLY LOWER FARTHER WEST FOR THE RIO GRANDE VALLEY AND SW MOUNTAINS WHERE MODELS HAVE BACKED OFF ON THE COUPLING OF THE STRONGEST WINDS AND LOWEST RH PROFILES. WILL UPGRADE WATCH TO RED FLAG IN THE EAST AND LEAVE THE WEST IN A WATCH FOR NOW...TO AWAIT ANOTHER MODEL RUN OR TWO. A COLD FRONT WILL SLICE SE THRU THE AREA MONDAY NIGHT INTO TUESDAY... CREATING A POST COLD FRONTAL FIRE WX PATTERN WITH NW SURFACE WINDS. MODEL WINDS HAVE DIMINISHED AS WELL WITH THIS PORTION OF THE STORM SYSTEM HOWEVER MIN RH VALUES WILL BE 10 TO 15 PCT. CONFIDENCE IS TOO LOW AT THIS TIME FOR A WATCH. RH RECOVERIES LEADING INTO TUESDAY WILL BE FAIR TO GOOD AT BEST FOR MOST AREAS...SO HIGHER CONFIDENCE DEPENDS SOLELY ON THE WIND FORECAST. EXTENDED GUIDANCE IS STRUGGLING ONCE AGAIN WITH THE PLACEMENT OF AN UPR WAVE AND ASSOCIATED SURFACE FEATURES FOR WEDNESDAY AND THURSDAY. THE GFS HAS THIS SYSTEM MUCH DEEPER WITH A FIRE SLOWING PATTERN DEPICTED WHEREAS THE EURO AND CANADIAN KEEP THE SYSTEM WELL TO OUR EAST WITH NW FLOW ALOFT. IN ANY EVENT...ALL MODELS SHOW A RIDGE RETURNING TO THE AREA BY FRIDAY WITH WELL ABOVE NORMAL TEMPS. A BREAK DOWN PATTERN THEN RESULTS INTO THE WEEKEND AS THE NEXT UPR WAVE PUSHES INTO THE WEST COAST. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 34 61 33 / 10 0 0 5 DULCE........................... 50 25 54 23 / 20 0 5 5 CUBA............................ 56 26 59 27 / 10 0 0 5 GALLUP.......................... 59 27 61 27 / 5 0 0 0 EL MORRO........................ 55 25 57 25 / 0 0 0 0 GRANTS.......................... 60 25 62 26 / 0 0 0 0 QUEMADO......................... 60 29 64 31 / 0 0 0 0 GLENWOOD........................ 67 38 69 40 / 0 0 0 0 CHAMA........................... 44 25 46 27 / 30 5 5 10 LOS ALAMOS...................... 56 37 59 40 / 10 0 0 5 PECOS........................... 54 32 59 33 / 5 0 0 5 CERRO/QUESTA.................... 48 27 54 27 / 10 0 0 10 RED RIVER....................... 40 28 44 28 / 20 5 0 10 ANGEL FIRE...................... 45 28 48 28 / 20 0 0 10 TAOS............................ 54 28 57 25 / 10 0 0 10 MORA............................ 51 33 55 32 / 10 0 0 10 ESPANOLA........................ 63 30 67 30 / 0 0 0 5 SANTA FE........................ 58 35 63 36 / 5 0 0 5 SANTA FE AIRPORT................ 60 33 65 34 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 65 36 70 37 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 65 40 69 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 68 38 72 40 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 67 35 71 36 / 0 0 0 0 LOS LUNAS....................... 69 33 76 37 / 0 0 0 0 RIO RANCHO...................... 66 33 70 34 / 0 0 0 0 SOCORRO......................... 74 40 78 45 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 34 69 35 / 5 0 0 0 TIJERAS......................... 65 33 70 34 / 5 0 0 0 MORIARTY/ESTANCIA............... 62 29 67 29 / 0 0 0 0 CLINES CORNERS.................. 57 33 63 35 / 0 0 0 0 GRAN QUIVIRA.................... 64 36 69 38 / 0 0 0 0 CARRIZOZO....................... 68 39 73 40 / 0 0 0 0 RUIDOSO......................... 58 39 61 39 / 0 0 0 0 CAPULIN......................... 57 32 62 32 / 10 5 0 20 RATON........................... 60 30 65 32 / 10 5 0 10 SPRINGER........................ 61 32 67 32 / 10 0 0 10 LAS VEGAS....................... 59 34 62 34 / 0 0 0 5 CLAYTON......................... 61 30 71 34 / 10 0 0 20 ROY............................. 61 35 67 35 / 0 0 0 10 CONCHAS......................... 70 37 76 40 / 0 0 0 5 SANTA ROSA...................... 69 35 75 40 / 0 0 0 5 TUCUMCARI....................... 71 34 78 38 / 0 0 0 5 CLOVIS.......................... 71 35 77 41 / 0 0 0 5 PORTALES........................ 72 36 79 42 / 0 0 0 5 FORT SUMNER..................... 72 36 79 44 / 0 0 0 5 ROSWELL......................... 79 42 84 46 / 0 0 0 0 PICACHO......................... 72 41 75 42 / 0 0 0 0 ELK............................. 66 42 70 38 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM NOON TO 7 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ106-109. && 17/GUYER
Hazardous weather outlook, Mar 26, 6:12 AM MDT, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 AM MDT SAT MAR 26 2011 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 612 AM MDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A LIGHT SNOWFALL ACCUMULATION OF ONE TO TWO INCHES MAY BE POSSIBLE OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MOUNTAINS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON SUNDAY FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE. MORE WIDESPREAD STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM MONDAY MORNING THROUGH MONDAY AFTERNOON OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. TUESDAY THROUGH FRIDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 17
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.